# SDR SWI2025F01901

- Difficulty date: September 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: 6242082201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL OTBD -A- BRACKET STANDOFF CRACKED.  REMOVED CRACKED OTBD -A- BRACKET STANDOFF FROM LT UPPER TRANSCOWL AND INSTALLED 1EA NEW OTBD -A- BRACKET STANDOFF ON L/H UPPER TRANSCOWL IAW GREO 670-54-21-971 REV -B,  STEPS 1-3.  COMPLIED WITH SKY CARD 51-900-1002-SKY, MAJOR REPAIR.
